QUADRUPLE FIXED POINT THEOREMS FOR NONLINEAR CONTRACTIONS IN PARTIALLY ORDERED METRIC SPACES
By E. Karapınar, Vasile Berinde. 2012
76 citations recorded by the source corpus.
Subfields: Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/5f105a02ba91a0d49ff136e8a7f3f8660a7a7166
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Geometry and Topology
- E. Karapınar
- Maher Berzig
- Inci M. Erhan
- Hassen Aydi
- Hamed H. Alsulami
- Zoran Kadelburg
- Stojan Radenovic
- Wasfi A. Shatanawi
Citations in the corpus
- Discussion on Generalized-(αψ, β)-Contractive Mappings via Generalized Altering Distance Function and Related Fixed Point Theorems (2014, background): “[6] E. Karapınar, “Quadruple fixed point theorems for weak 𝜙- contractions,” ISRNMathematical Analysis, vol. 2011, Article ID 989423, 15 pages, 2011.”
- Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces (2013, unknown): “, see [1–39]).”